# SDR DALA2025062704806

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 96,902 hours, 16,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1815 LOWER EMERGENCY PATH LIGHTS ON RT SIDE ROWS 32-38 INOP. CORRECTIVE ACTION: SWAPPED WITH KNOWN GOOD BATTERY. FAULT FOLLOWED. R/R EMERGENCY BATTERY PACK (M732) PER B767-400 AMM 33-51. (7068480)
